• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



How Much if at all did CD alter TOTM for you??

#1
Well as the tilte says did CD alter your cycle??

I don't know whats up with my cycle, It will only be the third cycle since having my daughter 9 mths ago, first cycle was 35 days and now I'm on day 39 with no sign of anything! I don't think theres a possiblity that I'm pregnant, but really don't know because I've nothing really to go on!

So I'm just wondering did being CD alter your cycle alot!

I'm on CD just over 4 weeks, been SS and today decided to do AAMW, because I'm still suffering the after effects of a cold last week!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

MrsM

Full Member
#2
Hi

I personally have had no interference with my totm at all whilst i was on Cd ( fyi i am no on any type of contraception - havent been for 3 years now).

However i woiuld say that about 55% of my female clients have had interference of some kind. Some starting early, some being late, there doesnt seem to be any fast and hard rules as to which way it goes.

Any diet where weight loss is quite quick can cause interference i am afraid. However you should know that you will stillovulate at exactly the same time as you should, there doesnt seem to be any interefence with that at all. Usually after a few months things settle back down again.

Hope you get yourself straight soon

mrsm
 
#3
Thanks MrsM!

I'm not too put out by not having my periods at all! I had kind of got used to not having them for over 1 1/2 years!!!

It's just that anyone who I say it to tells me I MUST be pregnant!!

I've been pregnant twice and I've Known it before my periods were even due so I'm more than convinced that its due to the diet!
 
#4
Hi girls, my totm has been crazy since I started VLCDing almost 6 months ago. My first one was weeks late, the second came early and they've been unpredictable ever since. I'm back on food now so hopefully it will go back to normal. I think the effect on periods is just a natural side effect from such rapid weight loss and a small price to pay! Good luck!
 


Similar threads